# SDR QXEA2023110300162

- Difficulty date: November 3, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 13,114 hours, 8,763 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR EMERGENCY SLIDE CABLE OUTER PROTECTIVE SLEEVE PULLED DOWN FROM TOP EXPOSING INNER CABLES. REPAIRED AFT SERVICE DOOR EMERGENCY SIDE CABLE OUTER PROTECTIVE SLEEVE PER HORIZON COC AMM 52-42-40. REF AMM 52-42-40-, 52-42-00.
